# SDR DXTA2023092696500

- Difficulty date: September 26, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N516QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0149
- Aircraft time: 5,805 hours, 3,733 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLOSING THE MAIN ENTRY DOOR FROM INSIDE, THE DOOR CLOSED HALFWAY UP AND STOPPED, RETURNED TO FULL OPEN.  THIS HAPPENED TWO DIFFERENT TIMES WITH THE DOOR CLOSING EACH TIME AFTER THE EVENT.  ARRIVED AT AIRCRAFT AND OPERATED DOOR 25 TIMES AND COULD NOT DUPLICATE FAULT CONTACTED MCC AND INFORMED THEM OF THE FINDINGS AND AGREED TO SIGN OFF OPS CHECK GOOD ALL WORK WAS DONE IN REF TO CE-680A AMM 52-10-00.
